Superdiffusivity for brownian motion in a poissonian potential with long range correlation I: Lower bound on the volume exponent
Annales de l'I.H.P. Probabilités et statistiques, Volume 48 (2012) no. 4, pp. 1010-1028.

We study trajectories of d-dimensional Brownian Motion in Poissonian potential up to the hitting time of a distant hyper-plane. Our Poissonian potential V is constructed from a field of traps whose centers location is given by a Poisson Point Process and whose radii are IID distributed with a common distribution that has unbounded support; it has the particularity of having long-range correlation. We focus on the case where the law of the trap radii ν has power-law decay and prove that superdiffusivity hold under certain condition, and get a lower bound on the volume exponent. Results differ quite much with the one that have been obtained for the model with traps of bounded radii by Wühtrich (Ann. Probab. 26 (1998) 1000-1015, Ann. Inst. Henri Poincaré Probab. Stat. 34 (1998) 279-308): the superdiffusivity phenomenon is enhanced by the presence of correlation.

Dans cet article, nous étudions les trajectoires d’un mouvement brownien dans d évoluant dans un potentiel poissonien jusqu’au temps d’atteinte d’un hyper-plan situé loin de l’origine. Le potentiel poissonien V que nous considerons est construit à partir d’un champs de pièges dont les centres sont déterminés par un processus de Poisson et dont les rayons sont des variables aléatoires IID. Nous concentrons notre étude sur le cas particulier ou la loi des rayons des pièges à une queue polynomiale et nous prouvons que les trajectoires ont un caractère surdiffusif quand certaines conditions sont vérifées et nous donnons une borne inférieure pour l’exposant de volume. Les résultats sont sensiblement différents de ceux obtenus dans le cas ou les pièges sont à rayon bornés par Wühtrich (Ann. Probab. 26 (1998) 1000-1015, Ann. Inst. Henri Poincaré Probab. Stat. 34 (1998) 279-308) : le phénomène de surdiffusivité est renforcé par la présence de corrélations.

DOI: 10.1214/11-AIHP467
Classification: 82D60, 60K37, 82B44
Keywords: streched polymer, quenched disorder, superdiffusivity, brownian motion, poissonian obstacles, correlation
@article{AIHPB_2012__48_4_1010_0,
     author = {Lacoin, Hubert},
     title = {Superdiffusivity for brownian motion in a poissonian potential with long range correlation {I:} {Lower} bound on the volume exponent},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {1010--1028},
     publisher = {Gauthier-Villars},
     volume = {48},
     number = {4},
     year = {2012},
     doi = {10.1214/11-AIHP467},
     mrnumber = {3052458},
     zbl = {1267.82146},
     language = {en},
     url = {http://www.numdam.org/articles/10.1214/11-AIHP467/}
}
TY  - JOUR
AU  - Lacoin, Hubert
TI  - Superdiffusivity for brownian motion in a poissonian potential with long range correlation I: Lower bound on the volume exponent
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 2012
SP  - 1010
EP  - 1028
VL  - 48
IS  - 4
PB  - Gauthier-Villars
UR  - http://www.numdam.org/articles/10.1214/11-AIHP467/
DO  - 10.1214/11-AIHP467
LA  - en
ID  - AIHPB_2012__48_4_1010_0
ER  - 
%0 Journal Article
%A Lacoin, Hubert
%T Superdiffusivity for brownian motion in a poissonian potential with long range correlation I: Lower bound on the volume exponent
%J Annales de l'I.H.P. Probabilités et statistiques
%D 2012
%P 1010-1028
%V 48
%N 4
%I Gauthier-Villars
%U http://www.numdam.org/articles/10.1214/11-AIHP467/
%R 10.1214/11-AIHP467
%G en
%F AIHPB_2012__48_4_1010_0
Lacoin, Hubert. Superdiffusivity for brownian motion in a poissonian potential with long range correlation I: Lower bound on the volume exponent. Annales de l'I.H.P. Probabilités et statistiques, Volume 48 (2012) no. 4, pp. 1010-1028. doi : 10.1214/11-AIHP467. http://www.numdam.org/articles/10.1214/11-AIHP467/

[1] M. Balasz, J. Quastel and T. Seppäläinen. Fluctuation exponents for KPZ/stochastic Burgers equation. J. Amer. Math. Soc. 24 (2011) 683-708. | MR | Zbl

[2] E. Bolthausen. A note on diffusion of directed polymer in a random environment. Comm. Math. Phys. 123 (1989) 529-534. | MR | Zbl

[3] F. Comets and N. Yoshida. Directed polymers in a random environment are diffusive at weak disorder. Ann. Probab. 34 5 (2006) 1746-1770. | MR | Zbl

[4] M. D. Donsker and S. R. S. Varadhan. Asymptotics for the Wiener sausage. Comm. Pure Appl. Math. 28 (1975) 525-565. | MR | Zbl

[5] D. Ioffe and Y. Velenik. Crossing random walks and stretched polymers at weak disorder. Ann. Probab. To appear. | MR | Zbl

[6] K. Johansson. Transversal fluctuation for increasing subsequences on the plane. Probab. Theory Related Fields 116 (2000) 445-456. | MR | Zbl

[7] M. Kardar, G. Parisi and Y. C. Zhang. Dynamic scaling of growing interface. Phys. Rev. Lett. 56 (1986) 889-892. | Zbl

[8] H. Lacoin. Influence of spatial correlation for directed polymers. Ann. Probab. 39 (2011) 139-175. | MR | Zbl

[9] H. Lacoin. Superdiffusivity for Brownian motion in a Poissonian Potential with long range correlation II: Upper bound on the volume exponent. Ann. Inst. Henri Poincaré Probab. Stat. To appear. | Numdam | MR | Zbl

[10] C. Licea, C. Newman and M. S. T. Piza. Superdiffusivity in first-passage percolation. Probab. Theory Related Fields 106 (1996) 559-591. | MR | Zbl

[11] O. Méjane. Upper bound of a volume exponent for directed polymers in a random environment. Ann. Inst. Henri Poincaré Probab. Stat. 40 (2004) 299-308. | Numdam | MR | Zbl

[12] L. A. Pastur. The behavior of certain Wiener integrals as t and the density of states of Schrödinger equations with random potential. Teoret. Mat. Fiz. 32 (1977) 88-95. | MR | Zbl

[13] M. Petermann. Superdiffusivity of directed polymers in random environment. Ph.D. thesis, Universität Zürich, 2000.

[14] T. Seppäläinen. Scaling for a one-dimensional directed polymer with constrained endpoints. Ann. Probab. 40 (2012) 19-73. | Zbl

[15] A. S. Sznitman. Shape theorem, Lyapounov exponents and large deviation for Brownian motion in Poissonian potential. Comm. Pure Appl. Math. 47 (1994) 1655-1688. | MR | Zbl

[16] A. S. Sznitman. Distance fluctuations and Lyapounov exponents. Ann. Probab. 24 (1996) 1507-1530. | MR | Zbl

[17] A. S. Sznitman. Brownian Motion, Ostacles and Random Media. Springer, Berlin, 1998. | MR | Zbl

[18] M. Wühtrich. Scaling identity for crossing Brownian motion in a Poissonian potential. Probab. Theory Related Fields 112 (1998) 299-319. | MR | Zbl

[19] M. Wühtrich. Superdiffusive behavior of two-dimensional Brownian motion in a Poissonian potential. Ann. Probab. 26 (1998) 1000-1015. | MR | Zbl

[20] M. Wühtrich. Fluctuation results for Brownian motion in a Poissonian potential. Ann. Inst. Henri Poincaré Probab. Stat. 34 (1998) 279-308. | Numdam | MR | Zbl

Cited by Sources: